# SDR AALA201607189021

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 16,943 hours, 6,211 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R1 DOOR SHOWS LOW PRESSURE CHECKED DOOR PRESSURE LIGHT ON CIDS. AIRCRAFT GROUNDED.  CHECKED AND SERVICED R1 DOOR DAMPER TO PROPER PRESSURE PER AMM 52-10-00.
